# SDR ASAA9810054

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND INBOARD SIDE OF WEB CORRODED AT STATION 847, STRINGER 22L.  REPAIRED PER SRM 51-10-6 AND SRM 51-10-30.  (M)
